Claratyne Syrup for Children offers 24 hour relief from the symptoms of hayfever, year round allergies and chronic urticaria (hives); and it doesn’t cause drowsiness. One daily dose provides rapid relief from: Sneezing Runny nose Watery, itchy eyes Itchy rash
ACTIVE INGREDIENTS: Loratadine 5mg/5ml . Peach flavoured.
Children 1-2 years: 2.5ml, once daily as necessary.
Children 2-12 years: Up to 30 kg: 5 ml, once daily as necessary.
Adults and Children over 30 kg: 10ml, once daily as necessary. For oral use only. Use measuring device provided to measure the dose accurately.
Do not use this product: For children under 1 year of age, If ring is separated from cap. Consult your doctor before use: For children under 2 years of age, if you are pregnant or breastfeeding, if you have liver disease. Consult your doctor or pharmacist if symptoms persist. Contains sugar and sodium benzoate (preservative).